# SDR ASOA2014122611978

- Difficulty date: December 2, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+98 - 409+115 RBL 45, FLOOR SUPPORT CORRODED.  BLENDED  IAW REO 601R-53-00-530 AND FOUND TO BE OUT OF LIMITS.   REPAIRED THE FLOOR SUPPORT IAW REO 601R-53-00-530, REV A.
